# SDR CA990330022

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226AT
- Engine: Garrtt TPE33110UA
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: MDA3711Q
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PITCH TRIM FAILED IN-FLIGHT.  SUBSEQUENT INVESTIGATION REVEALED THAT BOTH UPLIMIT SWITCH ACTUATORS WERE STICKING.  SWITCHES CLEANED AND AIRCRAFT RETURNED TO SERVICE.
